# SDR AALA20170215030

- Difficulty date: February 15, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FIRST OFFICER SLIDING WINDOW IS DIFFICULT TO OPEN. APPEARS TO BE BINDING ON AFT VERTICAL. ADJUSTED SLIDING WINDOW IAW AMM 56-11-02. OPERATIONAL CHECK GOOD.
